Research

Small planar travelling waves in two-dimensional networks of coupled oscillators


Reference:

Pfrang, C. and Matthies, K., 2009. Small planar travelling waves in two-dimensional networks of coupled oscillators. Dynamical Systems: An International Journal, 24 (2), pp. 157-170.

Related documents:

[img]
Preview
PDF (Matthies_DS-IJ_2009_24_2_157.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (9MB) | Preview

    Official URL:

    http://dx.doi.org/10.1080/14689360802541281

    Abstract

    The existence of several small planar travelling waves with arbitrary direction of propagation is shown for two-dimensional cubic networks of oscillators with linear nearest-neighbour coupling. The analysis is based on a spatial dynamics reformulation of the relevant advance-delay equation. Whereas important aspects of the analysis are discontinuous in the direction of travel, and continuity of the travelling wave is shown with respect to the direction.

    Details

    Item Type Articles
    CreatorsPfrang, C.and Matthies, K.
    DOI10.1080/14689360802541281
    Uncontrolled Keywordsbreathers, pasta-ulam lattice, nonlinear oscillators, normal forms, centre manifold theory, solitary waves, discrete, chain, travelling waves, advance-delay equation, lattice dynamics, infinite-dimensional hamiltonian dynamics, fpu lattices
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementMatthies_DS-IJ_2009_24_2_157.pdf: This is an electronic version of an article published in Pfrang, C. and Matthies, K., 2009. Small planar travelling waves in two-dimensional networks of coupled oscillators. Dynamical Systems-an International Journal, 24 (2), pp. 157-170. Dynamical Systems-an International Journal is available online at http://dx.doi.org/10.1080/14689360802541281
    RefereedYes
    StatusPublished
    ID Code15806

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...